# SDR USAASA02092

- Difficulty date: October 26, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE LEFT, ROW 1, SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE, WITH A WIRE PULLED FROM THE CONNECTOR.  (M)
